# SDR ASOA2015040912564

- Difficulty date: March 15, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 15,479 hours, 10,610 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 847-1000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT RAIL FS 847.0+16-FS 1000.0, RBL 9 HAS CORROSION DAMAGE.  COMPLIED WITH EC/TC REO 670-53-00-343 AND GREO 670-53-00-343, REV J.  REMOVED FLOOR SEAT RAIL FS 847+16, FS 1000 RBL 9 IAW AMM 53-00-49-000-801, A11, DUE TO BEING CORRODED OUT OF LIMITS.  INSTALLED NEW SEAT RAIL AT FS 847.0 + 16-FS 1000.0 RBL 9 IAW AMM 53-00-49-400-801.  REMOVED CORROSION FROM SEAT RAIL FS 847.0+16 FS 1000 IAW SRM 51-21-06-001-001-A01, FOUND TO BE OUT OF LIMITS IAW REO 670-53-00-013.  FABRICATED NEW SEAT RAIL FOR FS 847.0+16-FS 1000 RBL9 IAW EC/TC REO 670-53-000-343.
